The resolution of the bounded L 2curvature conjecture in general relativity

Research output: Contribution to journalArticlepeer-review


This paper reports on the recent proof of the bounded L2curvature conjecture. More precisely we show that the time of existence of a classical solution to the Einstein-vacuum equations depends only on the L2-norm of the curvature and a lower bound of the volume radius of the corresponding initial data set.

Original languageEnglish (US)
Pages (from-to)445-456
Number of pages12
JournalBulletin of the Brazilian Mathematical Society
Issue number2
StatePublished - Jun 1 2016

All Science Journal Classification (ASJC) codes

  • Mathematics(all)


  • Cauchy problem
  • Einstein equations
  • bilinear estimates
  • null structure
  • rough solutions


Dive into the research topics of 'The resolution of the bounded L <sup>2</sup>curvature conjecture in general relativity'. Together they form a unique fingerprint.

Cite this